Doctor insights on:
Symptoms Painful Breasts
Hi- my 32yr old has symptoms of painful breasts, spotty menstrual period, fluctuating hi fever. CBC showed no flu, but she was put on Tamiflu (oseltamivir). No chg?
Breast pain is common. It is typically experienced during the menstrual period. Pain can range from mild tenderness, burning, dull ache, sharp or stabbing. It can be experienced in 1 or both breasts. Fibrocystic changes is the most common cause of breast pain. Hormonal medications (birth control, hormones) can cause pain as well. Infection ...Read more
64 days late w/multi -test. Pregnancy symptoms bigger painful breast, heart burn, lower back pain, heighten taste, weight gain, urination, mood. ?
Possible: Possibly . Hormones shift early.Get a more detailed answer ›
Im on cetazette for ova a year with no problems but from 10th march i benn sick backach painful breasts darking nipples?
I am a 40 yr old woman very 2 very painful breasts....had a full hysterectomy 5 yrs ago..it's not a soreness it's pain. ..
Since january I have experienced swollen painful breasts & abdominal pain. I had a hysterectomy may 2013, i kept my ovaries. What is happening to me?
Hormonal changes: The average age of menopause is 51, so at 47 it would still be a little early, but not impossible for these changes to be related to menopause. I would definitely want you to see a doctor though, to make sure that there's nothing serious going on. Typically Progesterone is the hormone that causes breast pain and it could be that your hormones are just 'off'. See a doctor though to make certain! ...Read more
Eval: Please don't attempt to remove a breast mass yourself. Recommend making an appointment with your physician who can assess and refer to a specialist as appropriate. ...Read more
I have heavy painful breasts 5 days till a week after period finished, is it normal at my age or is it a hormonal imbalance?
I am on ranitidine at the moment & i've got very itchy armpits (develops at night), itchy & slightly painful breasts. Is this due to ranitidine?
Could be?: These types of medications, especially Cimetidine (tagamet) are know to cause breast tenderness. Itching? I am not so sure about, however, if there is a one on one correlation to taking a medication and developing symptoms, there is a good chance it may be the cause. One can stop and see if symptoms go away and restart and see if they recur? May just want to go to a different med. Ask your pcp? ...Read moreSee 1 more doctor answer